Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 56, Pages 2989-3009
http://dx.doi.org/10.1155/S0161171204310070

Pure imaginary solutions of the second Painlevé equation

Department of Mathematics, American River College, 4700 College Oak Drive, Sacramento 95841, CA, USA

Received 5 October 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alisher S. Abdullayev, “Pure imaginary solutions of the second Painlevé equation,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 56, pp. 2989-3009, 2004. https://doi.org/10.1155/S0161171204310070.